# SDR SWAA2025042928301

- Difficulty date: April 25, 2025
- Submitted: April 29, 2025
- Operation: Air carrier
- Aircraft: N7874B
- Make and model: Boeing 737-7Q8
- Aircraft serial: 29352
- Aircraft time: 60,447 hours, 33,694 cycles
- Engine: Cfmint CFM567B242
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Condition: Faulted
- Location: Fuel
- Stage of operation: TX
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

#1 ENG FAIL WITH UNCOMMANDED SHUT DOWN DURING TAXI IN.<[01] PERFORMED FIM 73-05 TASK 805; FOUND EEC 1 CODE FAULT 73-20811; CHIPS DETECTORS FOUND OK; FUEL FILTER FOUND OK; BLEED CHECK VALVE FOUND OK; VSV FOUND OK AND ACTUATOR TEST PASSED; ENGINE AND DEU DISCRETES FOUND GOOD. FUEL PUMP IMPELLER FOUND IN GOOD CONDITION BUT MAKING NOISE WHEN TURNED HAND CRANK. PERFORMED ENGINE RUN; NO ABNORMALITIES ENGINE STABLE.;[02] R&R FUEL PUMP PACKAGE PER MT 773-11-00. OPS CK GOOD
